Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 521675, 15 pages
http://dx.doi.org/10.1155/2012/521675
Research Article

Robust 𝐻 Filtering of 2D Roesser Discrete Systems: A Polynomial Approach

1Laboratory of Electronics, Signal-Systems and Information Science (LESSI), Department of Physics, Faculty of Sciences Dhar El Mehraz, P.O. Box 1796, Fes-Atlas 30000, Morocco
2Department of Systems Engineering and Automatic Control, University of Valladolid, 47005 Valladolid, Spain

Received 5 October 2011; Accepted 23 November 2011

Academic Editor: J. Rodellar

Copyright © 2012 Chakir El-Kasri et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chakir El-Kasri, Abdelaziz Hmamed, Teresa Alvarez, and Fernando Tadeo, “Robust Filtering of 2D Roesser Discrete Systems: A Polynomial Approach,” Mathematical Problems in Engineering, vol. 2012, Article ID 521675, 15 pages, 2012. https://doi.org/10.1155/2012/521675.